# SDR ASAA11510239

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 14,494 hours, 4,343 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7870
- Condition: Oil Consumption
- Location: Apu Bay
- Part time: 3,575 hours, 5,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT NOTICED APU MAINT LIGHT ON.  C/W APU BITE PROCEDURE PER AMM 49 60 00 810 801.  FAULT CODE 49 91227 LOW OIL QUANTITY LOGGED.  SERVICED 2 QTS OF OIL IN APU. REF 12 13 31 FAULT CLEARED FROM CURRENT STATUS APU OPS NORMAL.  TSR ISSUED DUE TO HISTORY OF HIGH OIL CONSUMPTION.  REPLACED APU REF T/C 78349010.  LEAK AND OPS CHECK NORMAL.
